Skip to content
BY-NC-ND 3.0 license Open Access Published by De Gruyter Open Access September 25, 2015

Restricted and quasi-toral restricted Lie-Rinehart algebras

  • Bing Sun and Liangyun Chen EMAIL logo
From the journal Open Mathematics


In this paper, we introduce the definition of restrictable Lie-Rinehart algebras, the concept of restrictability is by far more tractable than that of a restricted Lie-Rinehart algebra. Moreover, we obtain some properties of p-mappings and restrictable Lie-Rinehart algebras. Finally, we give some sufficient conditions for the commutativity of quasi-toral restricted Lie-Rinehart algebras and study how a quasi-toral restricted Lie-Rinehart algebra with zero center and of minimal dimension should be.


[1] J. Casas, Obstructions to Lie-Rinehart Algebra Extensions. Algebra Colloq. 18 (2011), 83-104. Search in Google Scholar

[2] J. Casas, M. Ladra, T. Pirashvili, Crossed modules for Lie-Rinehart algebras. J. Algebra 274 (2004), 192-201. Search in Google Scholar

[3] L. Chen, D. Meng, B. Ren, On quasi-toral restricted Lie algebras. Chinese Ann. Math. Ser B 26 (2005), 207-218. 10.1142/S0252959905000178Search in Google Scholar

[4] B. Chew, On the commutativity of restricted Lie algebras. Proc. Amer. Math. Soc. 16 (1965), 547. 10.1090/S0002-9939-1965-0180633-XSearch in Google Scholar

[5] Z. Chen, Z. Liu, D. Zhong, Lie-Rinehart bialgebras for crossed products. J. Pure Appl. Algebra 215 (2011), 1270-1283. 10.1016/j.jpaa.2010.08.011Search in Google Scholar

[6] I. Dokas, Cohomology of restricted Lie-Rinehart algebras and the Brauer group. Adv. Math. 231 (2012), 2573-2592. Search in Google Scholar

[7] I. Dokas, J. Loday, On restricted Leibniz algebras. Comm. Algebra 34 (2006), 4467-4478. 10.1080/00927870600938803Search in Google Scholar

[8] R. Farnsteiner, Conditions for the commutativity of restricted Lie algebras. Heidelberg and New York, 1967. Search in Google Scholar

[9] R. Farnsteiner, Note on Frobenius extensions and restricted Lie superalgebras. J. Pure Appl. Algebra 108 (1996), 241-256. 10.1016/0022-4049(95)00077-1Search in Google Scholar

[10] R. Farnsteiner, Restricted Lie algebras with semilinear p-mapping. Amer. Math. Soc. 91 (1984), 41-45. Search in Google Scholar

[11] J. Herz, Pseudo-alg J ebras de Lie. C. R. Acad. Sci. paris 236 (1953), 1935-1937. Search in Google Scholar

[12] T. Hodge, Lie triple system, restricted Lie triple system and algebraic groups. J. Algebra 244 (2001), 533-580. Search in Google Scholar

[13] J. Huebschmann, Poisson cohomology and quantization. J. Reine Angew. Math. 408 (1990), 57-113. Search in Google Scholar

[14] N. Jacobson, Lie algebras. Dover., Publ. New York, 1979. Search in Google Scholar

[15] R. Palais, The cohomology of Lie rings. Amer. Math. Soc., Providence, R. I., Proc. Symp. Pure Math. (1961), 130-137. 10.1090/pspum/003/0125867Search in Google Scholar

[16] G. Rinehart, Differential forms on general commutative algebras. Trans. Amer. Math. Soc. 108 (1963), 195-222. Search in Google Scholar

[17] H. Strade, R. Farnsteiner, Modular Lie algebras and their representations. New York: Marcel Dekker Inc. 300 (1988).Search in Google Scholar

Received: 2015-2-4
Accepted: 2015-8-20
Published Online: 2015-9-25

© 2015

This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License.

Downloaded on 27.2.2024 from
Scroll to top button